| Model Number |
017344 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/22/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During a ct injection, the syringe popped out of the ct injector and landed next to the patient.No patient or user/operator injury.However there may be the potential of injury, if the issue was to reoccur.The manufacturing records demonstrate that the product lot has been correctly manufactured in accordance to the specifications.Records show no evidence of defects from manufacturing.Investigation is ongoing.(b)(4).
Event or Problem Description
On (b)(6) 2017, a technologist reported to bracco injeneering (binj) a device malfunction with the use of fastload cta syringe.The report was forwarded to bracco drug safety on (b)(6) 2017.On (b)(6) 2017, during a ct injection, the syringe popped out of the ct injector and landed next to the patient.No patient or user/operator injury.However there may be the potential of injury, if the issue was to reoccur.A quality investigation is ongoing.Additional information is required.
Event or Problem Description
On 23-feb-2017, a technologist reported to bracco injeneering (binj) a device malfunction with the use of fastload cta syringe.The report was forwarded to bracco drug safety on 13-apr-2017.On (b)(6) 2017, during a ct injection, the syringe popped out of the ct injector and landed on a pillow next to the patient.No patient or person has been reported injured in this event.There was only a potential for injury.Most recent follow-up information incorporated above includes: 02-jul-2018: binj received follow-up information which was sent to bracco on 27-jul-2018.Detailed description of the device malfunction was added to the case.This case is medically closed.Bracco worldwide case id#: (b)(4).(previously reported as (b)(4).Company comment: based on two decades of experience with the empower injector, it is the opinion of bracco medical advisory board member that the likelihood of a syringe burst is very small and if one should occur, the likelihood of serious harm or permanent injury or disability to patients or healthcare personnel is extremely low when compared to the total of devices sold on the market (2 ppm).
Additional Manufacturer Narrative
Based on two decades of experience with the empower injector, it is the opinion of bracco medical advisory board member that the likelihood of a syringe burst is very small and if one should occur, the likelihood of serious harm or permanent injury or disability to patients or healthcare personnel is extremely low when compared to the total of devices sold on the market (2 ppm).The unique device identifier(udi) number: (b)(4).